# SDR CALA9601108

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Part number: 833604
- Condition: Inoperative
- Location: Landing Gear
- Part time: 40,771 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL THREE RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHTS DID NOT EXTINGUISH.  THE LIGHTS WERE INTERMITTENT FOR A WHILE AND WENT OUT AFTER 2O MINUTES.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  TROUBLESHOOTING BY MAINTENANCE FOUND THE PROXIMITY CONTROL UNIT AT FAULT.  THE PROXIMITY CONTROL UNIT WAS REPLACED.  GEAR INDICATIONS CHECKED NORMAL.  PART TOTAL CYCLES, 26,106.
